English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Affinity- and topology-dependent bound on current fluctuations

Pietzonka, P., Barato, A. C., & Seifert, U. (2016). Affinity- and topology-dependent bound on current fluctuations. Journal of Physics A, 49(34): 34LT01. doi:10.1088/1751-8113/49/34/34LT01.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pietzonka, Patrick1, Author
Barato, Andre C.2, Author              
Seifert, Udo1, Author
Affiliations:
1external, ou_persistent22              
2Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: Stochastic processes
 Abstract: We provide a proof of a recently conjectured universal bound on current fluctuations in Markovian processes. This bound establishes a link between the fluctuations of an individual observable current, the cycle affinities driving the system into a non-equilibrium steady state, and the topology of the network. The proof is based on a decomposition of the network into independent cycles with both positive affinity and positive stationary cycle current. This formalism allows for a refinement of the bound for systems in equilibrium or with locally vanishing affinities.

Details

show
hide
Language(s):
 Dates: 2016-07-182016-08-26
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1088/1751-8113/49/34/34LT01
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
  Other : Journal of Physics A: Mathematical and Theoretical
  Abbreviation : J. Phys. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 49 (34) Sequence Number: 34LT01 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: https://pure.mpg.de/cone/journals/resource/954925513480_2